Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok my situation is like ths: I'm on accutane right now and I'm on the first week. I'm hoping my moderate acne will clear up after being on the accutane treatment, after haveing accutane treatment I plan on having laser surgery some months after to remove the red scars on the side of my face. I'm just wondering if it will be possible to tan moderately after this after these two treatments? thanks guys!

Share this post


Link to post
Share on other sites

Ok my situation is like ths: I'm on accutane right now and I'm on the first week. I'm hoping my moderate acne will clear up after being on the accutane treatment, after haveing accutane treatment I plan on having laser surgery some months after to remove the red scars on the side of my face. I'm just wondering if it will be possible to tan moderately after this after these two treatments? thanks guys!

Sorry if u already know this but first of all I don't know the answer to ur ? but I know u definately shouldn't go tanning b-4 or during laser treatments and avoid the sun at all costs this is what I've been told. Don't know hope it helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×